Մաթեմատիկայի և մեխանիկայի ֆակուլտետ
Faculty of Mathematics and Mechanics
Training of specialists-mathematicians started in the YSU in 1924, in the physical - mathematical subsection of Social Science Department which became Physical-mathematical Department in 1993.:
>
Arthur A. Sahakyan

Dean | Faculty of Mathematics and Mechanics
Education
1972 - 1977: Depart. of Mechanics and Mathematics of Yerevan State University
1978 - 1981: Post Graduate, Steclov Math. Inst.of USSR Academy of Sci. (Moscow)

Academic degree
candidate - “Superposition of functions and their Fourier series”, 1981, Steklov Math. Inst.of USSR Academy of Sci. (Moscow).
doctoral – “On some problems of orthogonal series and multivariate polynomial interpolation”, 1997, Yerevan State University

Professional experience
2008 – to date Dean of the Faculto of Mathematics and Mechanics, Yerevan State University
2004 - 2008 Head of the Department of Mathematical Analysis, Yerevan State University
2001 to date Leading Scientific Researcher, Institute of Mathematics of Armenian National Academy of Sciences
2001 - 2004 Scientific Secretary of the Institute of Mathematics of Armenian National Academy of Sciences
1987 - 2001 Senior Scientific Researcher, Institute of Mathematics of Armenian National Academy of Sciences
1981 - 1987 Junior Scientific Researcher, Institute of Mathematics of Armenian National Academy of Sciences

Academic courses
General Courses: Mathematical analysis, Real Analysis
Special Courses: Bases in Banach spaces, Orthogonal Series,Spline theory, Wavelets

Scale of professional interests
Orthogonal series, Fourier Analysis,Wavelets, Approxiamation Theory, Multivariate polynomial interpolation

Participation in grant projects
Grant of International Science Foundation (1993)
NFSAT-CRDF Research Grant (2002)

Languages
Armenian, Russian, English

Professional membership
Member of the professional council 050 in YSU
Editor-in-Chief of the “Journal of Contemporary Mathematical Analysis” (Armenian National Academy of Sciences)
Member of the Editorial Board of the “East Journal on Approximations”
Member of the Editorial Board of the Journal “Communications in Mathematics”

sart@ysu.am
(+374 10) 55-40-51

Sahakian A. A. , Ginovyan M. S.
On the robustness to small trends of parameter estimation for continuous-time stationary models with memory
2016 | Article
Journal of Contemporary Mathematical Analysis (Armenian Academy of Sciences), 2016, 51, 5, pp. 232-241
Artur A. Sahakyan , Mamikon Ginovian
Robust estimation for continuous time linear models with memory
2016 | Article
Theory of Probability and Mathematical Statistics, 2016, 95, pp. 75-91
|
Ginovian M., Sahakian A.
On the trace approximations of products of Toeplitz matrices
2013 | Article
Statistics and Probability Letters, 83 (2013), 753-760
|
Goginava U., Sahakian A.
On the convergence of multiple Walsh-Fourier serises of functions of bounded generalized variation
2012 | Article
Journal of Contemporary Mathematical Analysis, v. 47 (2012) N 5, 221-233
|
Goginava U., Sahakian A.
Convergence of double Fourier series and generalized -variation
2012 | Article
Goergian Math. Journal, v. 15 (2012), N 3, 497-510
Гиновян М. С., Саакян А. А.
Аппроксимации следов произведения усеченных Теплицевых операторов.
2011 | Article
Теория вероятностей и ее применения, т. 56 (2011), вып. 1, 23-139
Goginava U., Sahakian A.
On the convergence of Cesaro means of negative order of double trigonometric Fourier series of functions of bounded partial generalized variation
2011 | Article
Acta Sci. Math. v. 77 (2011), 451-471
|
Հանրահաշիվ և մաթեմատիկական անալիզի տարրեր
2011 | Book
12-րդ դասարանի համար, «Էդիթ պրինտ», Երևան, 2011
Goginava U., Sahakian A.
On the convergence of double Fourier serises of functions of bounded partial generalized variation
2010 | Article
East Journal on Approximations, v. 16 (2010), N. 2, 153-165.
|
Հանրահաշիվ և մաթեմատիկական անալիզի տարրեր
2010 | Textbook
11-րդ դասարանի համար, «Էդիթ պրինտ», Երևան, 2010
Կուրսային և ավարտական աշխատանքների թեմաներ ֆունկցիաների տեսությունից
2009 | Book
Ուսումնական ձեռնարկ, Երևան, ԵՊՀ, 2009, 163 էջ
Саакян А.А , Гиновян М. С
Замечание об аппролксимации следов произведения усеченных Теплицевых матриц
2009 | Article
Изв. НАН Армении, сер. мат., т. 44 (2009), 4, 77-86
Հանրահաշիվ և մաթեմատիկական անալիզի տարրեր
2009 | Book
10-րդ դասարանի համար, «Էդիթ պրինտ», Երևան, 2009
Гиновян М. С., Саакян А. А.
Аппроксимации следов произведения усеченных Теплицевых операторов
2008 | Article
Теория вероятностей и ее применения, т. 56 (2011), вып. 1, 23-139
Sahakian A. A. , Ginovian M. S.
Limit Theorems for Toepltz Quadratic Functionals of Continuous-Time Stacionary Processes
2007 | Book
Probability Theory and Related Fields, vol. 137, 2007, 551-579
Саакян А.А. , Гиновян М. С,
О центральной предельной теореме для квадратичных форм от стационарных пос¬ледовательностей
2004 | Article
Теория вероятностей и ее применения, т. 49 (2004), вып. 4, 2-19
Саакян А.А. , Гиновян М. С.
О центральной предельной теореме для теплицевых квадратичных фунционалов стационарных последoвательностей
2004 | Article
Изв. АН Арм. ССР, сер. мат., т. 38 (2004), 1, 49-73
Convergence of double Fourier series after change of variable
2003 | Article
Mat. Zametki,74(2003),2,267--277 (in Russian). English translation in: Mat. Notes,74(2003),2
Convergence of Greede Algorithm for continuous functions after change of variable
2002 | Article
Izvestia NAN Armenii, 37 (2002), 4, 63--72 (in Russian). English translation in: Journal of Contemporary Math. Analysis, 37 (2002), 4, 67-75
Algebra and Calculus
2001 | Book
10-th class, Edit Print, Yerevan, 2001 (in Armenian)
Algebra and Calculus
2001 | Book
9-th class, Edit Print, Yerevan, 2001 (in Armenian)
Unconditional basis properties of general Franklin series
2000 | Article
Izvestija Akad. Nauk Arm. SSR, ser Mat, (in Russian), 35(2000), no. 4, 7-25, English translation in J. Contemp. Math. Anal., 35(2000), no. 4, 2-22
Саакян А.А. , Геворкян Г. Г.
О безусловной базисности общих систем Франклина
2000 | Article
Известия НАН Армении, 35 (2000), 4, 7-25
Кашин Б. С., Саакян А. А.
Ортогональные ряды
1999 | Article
Москва, Наука, 1984, 450 стр., Москва, АФЦ 1999, 550 стр
О теореме Бора для кратных рядов Фурье
1998 | Article
Мат. Заметки, 64 (1998), 6, 913-924
Spline Functions and Multivariate Interpolations
1993 | Book
"Kluwer Academic Publishers", 1993, 278 pages
A.A. Sahakian , B.S. Kashin
Orthogonal Series
1989 | Book
AMS, Providence, 1989